# SDR DXTA2024081300168

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 1,133 hours, 659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH EICAS MESSAGE CAME ON CAME ON 5 MINUTES AFTER DOOR WAS CLOSED. ALSO WHEN OPENING DOOR BEGINING OF DAY DIFFICULT TO GET DOOR HANDLE TO POP OUT.  OPERATED PAX DOOR SEVERAL TIMES FROM INSIDE AND OUTSIDE, NO BINDING OR RESISTANCE ON THE OUTERHANDLE WAS NOTICED. PAX DOOR LATCH EICAS MESSAGE WAS NOT PRESENT WHEN PAX DOOR WAS CLOSED, EICAS MESSAGE WAS MONITORED WITH AIRCRAFT NOT PRESURIZED AND PRESSURIZED WORK WAS DONE IAW AMM 52-1-00-710-801 AND AMM 21-00-00-862-801.
